# SDR 20010119SG005

- Difficulty date: December 16, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A414491006
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ON TAKEOFF ROLL, AT 100 KIAS ON CAPTAINS INDICATOR, F/O''S AIRSPEED INDICATED ''O'' KIAS.  REPLACED F/O''S MACH AIRSPEED INDICATOR AND TWO O-RINGS.  NOW TESTS NORMAL WITH PITOT/STATIC TESTER IAW MM 34-12-21.  (M)
